# SDR 2022FA0000485

- Difficulty date: August 1, 2022
- Submitted: August 31, 2022
- Operation: General aviation
- Aircraft: N8111P
- Make and model: Piper PA-34-200T
- Aircraft serial: 8070024
- Aircraft time: 3,651 hours
- Engine: Cont TSIO360EB
- Propeller: Hartzl HMC2YR1BF
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS6605D15
- Part serial: 0000
- Condition: Used
- Location: Zone 700
- Component: Scissor Link, Piper, 0000
- Component part number: 0000
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, O
- Precautionary procedure: A

## Discrepancy

LEFT LANDING GEAR SCISSOR LINK CENTER BOLT FAILED DURING TAXI
